Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

I am diagnosed with inactive tuberculosis and took medicine for it but now having chest pain and trouble breathing

I have been diagnosed with inactive tuberculosis and I took medicine for 9 months to prevent it from ever becoming active. However, now I have chest pain and trouble breathing, what is the likelihood that this is my tuberculosis becoming active? Even after the medicine I took for it?
Asked On : Fri, 1 Jul 2011
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Normally if you have completed the course of medicines for tuberculosis and even that was inactive so you need not worry as the pain in chest may be due to some other reason like costochondritis;muscle spasm and even acidity and gastritis(if retrosternal) can cause pain.Please consult a doctor and get examined and treated;as mostly you are not having pain from tuberculosis.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor